Open Access. The Published version of this work has been reproduced here in accordance with the Publisher’s self-archiving and copyright policies.
This work was published in the International Journal of Mathematics and Mathematical Sciences, v. 2005 (9), 2005. p. 1405-1413 published by Hindawi Publishing and has be reproduced here under the Creative Commons Attribution License http://creativecommons.org/licenses/by/3.0/ which permits you to copy, distribute, transmit and adapt the work.
Copyright (2005) The Author/s
International Journal of Mathematics and Mathematical Sciences, 2005(9): 1405-1413